# SDR CALA2014072801002

- Difficulty date: July 25, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 47,280 hours, 16,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK SEAT ROW 34 FED EMER EXIT LIGHT IN OVERHEAD B INOPERATIVE.  TROUBLESHOOTING DETERMINED BAD BULB AT SEAT ROW 34 FED.  R & R BULB PN GE1317 IAW AMM 33-51-03.  OPERATIONS CHECKED GOOD IAW AMM 33-51-03.
